# SDR 2007UALA02497

- Difficulty date: July 9, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 63,572 hours, 10,437 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Condition: Damaged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OFF WING ESCAPE SLIDE INFLATION HOSE FROM INFLATION CYLINDER IS CONTAMINATED WITH HYDRAULIC FLUID AND IS DETERIORATED.    [08-08-07]   HOSE IS DETERIORATED AND WALLS HAVE COLLAPSED FROM LONG TERM CONTACT WITH HYDRAULIC FLUID.  REPLACED HOSE ASSY.  SLIDE AND AIRCRAFT OK FOR SERVICE.
